# SDR ASAA2025111362806

- Difficulty date: November 13, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 76,820 hours, 40,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT PIT SIDEWALL PANEL FOUND CORROSION ON RT TRANSITION PANEL BS 727 - 767.  GROUNDED - YES.  REMOVED AND REPLACED AFT PIT SIDEWALL PANEL ON RT TRANSITION IAW SRM 51-40-02-0G-0. W: .150 0: .040" R: 0" L: 1 D: .040".
